English  |  正體中文  |  简体中文  |  Items with full text/Total items : 58325/91879 (63%)
Visitors : 14391267      Online Users : 74
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41232


    Title: A general principle for Ishikawa iterations for multi-valued mappings
    Authors: 胡德軍;Hu, Thakyin;Huang, Jui-chi;Rhoades, B. E.
    Contributors: 淡江大學數學學系
    Date: 1997
    Issue Date: 2010-01-28 07:01:28 (UTC+8)
    Publisher: Indian National Science Academy
    Relation: Indian Journal of Pure and Applied Mathematics 28(8), pp.1091-1098
    DOI: 
    Appears in Collections:[Graduate Institute & Department of Mathematics] Journal Article

    Files in This Item:

    File Description SizeFormat
    0KbUnknown373View/Open
    A general principle for Ishikawa iterations for multi-valued mappings_全文.pdf216KbAdobe PDF156View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback